88 paper(s) uploaded by Kefeng_Liu.

Index Title Upload Time Modified Time
61

Goodness of canonical metrics on the moduli space of Riemann surfaces

Kefeng Liu Xiaofeng Sun Shing-Tung Yau

Differential Geometry mathscidoc:1912.43109

Pure and Applied Mathematics Quarterly, 10, (2), 223-243, 2014.4
[ Download ] [ 2019-12-21 11:16:09 uploaded by Kefeng_Liu ] [ 27 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-21 11:16:09 -
62

Gravitational anomaly cancellation and modular invariance

Fei Han Kefeng Liu

Mathematical Physics mathscidoc:1912.43110

arXiv preprint arXiv:1007.5295, 2010.7
[ Download ] [ 2019-12-21 11:16:12 uploaded by Kefeng_Liu ] [ 74 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-21 11:16:12 -
63

New results of intersection numbers on moduli spaces of curves

Kefeng Liu Hao Xu

Algebraic Geometry mathscidoc:1912.43111

Proceedings of the National Academy of Sciences, 104, (35), 13896-13900, 2007.8
[ Download ] [ 2019-12-21 11:16:15 uploaded by Kefeng_Liu ] [ 76 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-21 11:16:15 -
64

Localization and conjectures from string duality

Kefeng Liu

Mathematical Physics mathscidoc:1912.43112

63-105, 2006
[ Download ] [ 2019-12-21 11:16:21 uploaded by Kefeng_Liu ] [ 82 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-21 11:16:21 -
65

On family rigidity theorems II

Kefeng Liu Xiaonan Ma

Differential Geometry mathscidoc:1912.43113

arXiv preprint math/9911035, 1999.11
[ Download ] [ 2019-12-21 11:16:24 uploaded by Kefeng_Liu ] [ 67 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-21 11:16:24 -
66

Local Well-posedness of Strong Solutions to the Three-dimensional Compressible Primitive Equations

Kefeng Liu Edriss S Titi

Analysis of PDEs mathscidoc:1912.43114

arXiv preprint arXiv:1806.09868, 2018.6
[ Download ] [ 2019-12-21 11:16:27 uploaded by Kefeng_Liu ] [ 118 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-21 11:16:27 -
67

Levi-Civita Ricci-flat metrics on compact complex manifolds

Jie He Kefeng Liu Xiaokui Yang

Differential Geometry mathscidoc:1912.43115

The Journal of Geometric Analysis, 1-21, 2020.6
[ Download ] [ 2019-12-21 11:16:30 uploaded by Kefeng_Liu ] [ 153 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-21 11:16:30 -
68

On the Expanding Configurations of Viscous Radiation Gaseous Stars: Isentropic and Thermodynamic Models

Kefeng Liu

Analysis of PDEs mathscidoc:1912.43116

arXiv preprint arXiv:1710.06527, 2017.10
[ Download ] [ 2019-12-21 11:16:33 uploaded by Kefeng_Liu ] [ 169 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-21 11:16:33 -
69

Recursions and asymptotics of intersection numbers

Kefeng Liu Motohico Mulase Hao Xu

Algebraic Geometry mathscidoc:1912.43117

International Journal of Mathematics, 27, (9), 1650072, 2016.8
[ Download ] [ 2019-12-21 11:16:37 uploaded by Kefeng_Liu ] [ 82 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-21 11:16:37 -
70

Modular invariance and anomaly cancellation formulas in odd dimension

Kefeng Liu Yong Wang

Differential Geometry mathscidoc:1912.43118

Journal of Geometry and Physics, 99, 190-200, 2016.1
[ Download ] [ 2019-12-21 11:16:39 uploaded by Kefeng_Liu ] [ 122 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-21 11:16:39 -
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved